Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

trouble with sleep


[du...]

Recommended Posts

I wanted to ask anyone here on the forum about falling asleep and just before you drift off, you wake with a jolt, and when you do finally get to sleep you wake up every hour or two, with a jolt, and  anxiety fly's through the roof and makes you very restless and scared because it wont stop, this has been going on for 4 months, i'm into my 9th month off ativan after a 3 month taper ,Pamster has helped me with good advice and very kind things to say just when you need it, and thank you  i've tried meditation, exercise, lavender oil, breathing exercises diet, the breathing exercise works sometimes, anyone have any ideas on what else to try or do ?    thanks
Link to comment
Share on other sites

I think this is very common.  I have a terrible time sleeping.  I use a noice machine and also sometimes benefit from sleep stories on Headspace or meditation.  Lots of exercise during the day helps best.  I also started taking 7.5 mg of Remeron at bedtime which has also been really helpful.  I know this is not a popular option and is not for everyone, but it does work for me right now.  Even so, I still only sleep 5.5 hours a night.  I do wake up with a lot of anxiety....mornings are rough for sure.  Hope this is helpful.
Link to comment
Share on other sites

This is called a "hypnic jerk". If you use the forum search function, I think it's been discussed here before because it's fairly common. You might find some useful stuff in older threads while waiting to see what others say here.

 

There's not a lot you can do to stop it happening, without medication, which I would not recommend if you can help it. Reassuring yourself that it is nothing to worry about and trying to stay calm - breathing exercises help - is as good as you can do. The less it bothers you, the calmer you can be, the less chance it happens again. It won't always be like this.

Link to comment
Share on other sites

I also have been sturggling with sleep and anxiety , I am now off of ativan after 1 1/2 year taper. I have been off for about 10 days...

Sleep is just as everyone has said awful. I wake constant and never sleep more than 5 hours ever for over a year now.

Anxiety is off and on , I get a surge feeling in my arms just another weird symptom among all the others that I have gone threw.

Hope for all of us.

Lisa

Link to comment
Share on other sites

@[te...]

 

I am 7 months off Ativan and now sleep well on most nights without taking anything.  Around months 4 and 5 sleep started improving noticeably. 

 

What you are feeling now is typical and will pass.  Congratulations on making the jump!  Ativan is one tough drug to come off of.

Link to comment
Share on other sites

×
×
  • Create New...